# SDR USAA970197

- Difficulty date: May 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N240AU
- Make and model: Boeing 737201
- Aircraft serial: 22355
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Service Doorway
- Part time: 42,621 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-5 CHECK VISUAL INSPECTION, FOUND .125 INCH CRACK AFT SERVICE DOOR UPPER HINGE CUTOUT UPPER FORWARD CORNER SKIN.  INSTALLED DOUBLER, REPAIRED PER SRM 53-30-3.  (M)
